MathSciNet Relay Station
MathSciNet bibliographic data
MR191657 (32 #9060) 90.58
Jagannathan, R. On some properties of programming problems in parametric form pertaining to fractional programming. Management Sci. 12 1966 609–615.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement